# SDR A6WA202212058456

- Difficulty date: December 5, 2022
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 39,235 hours, 37,967 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Part number: 601R532135941
- Condition: Dented
- Location: Fs280 To Fs310
- Part time: 39,235 hours, 37,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT TO FORWARD FUSELAGE SKIN FS280.0 TO FS310.0 AND STR 11-14 RHS.  ****AIRCRAFT REMOVED FROM SERVICE******* PERFORMED A PERMANENT REPAIR FOR TEMPORARY REO 601R-53-21-3568 TO A DENT TO FORWARD FUSELAGE SKIN FS280.0 TO FS310.0 AND STR 11-14 RHS. FABRICATED DOUBLER PN 601R-53-21-3594-1 FOR REPAIR TO THE INTERNAL FUSELAGE SKIN. CUTOUT DAMAGE DIMENSIONS L= 1.950Ï¿½ X W = 1.950Ï¿½. FABRICATED DOUBLER DIMENSIONS L = 10.700Ï¿½ X W = 8.900Ï¿½ FROM 0.025Ï¿½ CLAD ALUMINUM. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW REO 601R-53-21-3594 REV (--) DATED 2023-02-06. WORK PERFORMED UNDER AERSALE WORK ORDER 003822, CARD NO. 50009, TT: 39,235:25 TC: 37,967.
